T Nation

Bloodwork: Low Test, Low Estrogen


#345

Did the pain last? Swelling at injection site? How is the blast going?


#346

I havent noticed any kind of redness or swelling. Feels like a deep bruise. Like a deep deep muscle soreness. The pain in my delts lasted about 4 days. I injected the right quad on Friday and my Sunday night it was pretty much dissipated. I injected into the left quad first thing this morning at 4am. I have no doubt that by this evening it will be very painful. Just something I’m gonna have to deal with I guess. I wont mind if the next bottle of testosterone has less pip than this one. Its 250mg/ml and from a different supplier so i guess we shall see. I kept my calorie intake up over the weekend which i normally dont and had a killer pump in the gym this morning. Feeling very strong. Very full. I’m not seeing a difference on the scale yet but what I see in the mirror is worth it. Even if it’s just placebo lol. I feel great right now. Hopefully as the compounding half lives add up it will get better from here on for the next 5 weeks. Then ride it out till the end of the cycle.


#347

What is the volume difference from your script to your blast? Have you tried splitting the dose up to multiple locations?


#348

Script is .4 ml and I’m shooting .35 ml ug test
Lower injection volume but substantial pip. I’ve been doing some reading and they say it’s the higher levels of solvents used in ugl testosterone. They say its actually a good thing and a good sign if you have pip because it’s most likely legit. That might be wishful thinking but I have no reason to believe it’s not legit at this point. My buddy has used it quite a bit and swears by the brand but he has never done bloodwork not a single time in his entire life.


#349

So the burning means its working? HAhahaha.

:open_mouth:


#350

Basically. Lol. I’m feeling pretty good and the pain does subside so I’m assuming this is typical pip which I havent experienced yet. I’ve seen plenty of anecdotal situations on forums and from bros who cycle who say they cant walk or cant sit down yada yada yada. It ain’t THAT BAD. It is quite painful though. I was baking some cookies on Saturday and it really hurt to squat down and check the browness on the edges to see if they were done. That bad.


#351

So I injected my left quad on Monday morning. As expected in had the same pip as before. No surprise there. One thing I’m noticing is the pain isnt at the injection site at all. Very odd. At least 3 inches away from the injection site. It has already started to subside today which is Wednesday. I injected left delt again this morning. No pain in the delt yet but I’m sure it’s on it’s way. Over all things are good. Not weight has been gained at all. 190 lbs weigh in this morning.


#352

Rub it vigorously after injection.


#353

Lol. Yes sir. Consider it done sir.


#354

Am talking about the Injection site …lol.


#355

I have certainly been rubbing the injection site. I will try the vigorous rubbing and see if it helps any.


#356

At what point should one be concerned about blood pressure. I’ve bought a monitor and I’ve noticed a slight uptick in my blood pressure. Nothing crazy. I’m also having some allergy issues and took an antihistamine today so not sure how that will affect it. Gonna keep a close eye on it. As long as it doesn’t get to high is there anything I can do to naturally lower it? Cardio perhaps?


#357

Magnesium glycinate or maybe another type of magnesium can lower. Take 400 mg at once see if it helps. I know glycinate is preferred.

You think it’s the ug test.

My blood pressure spiked when I had low t and low e2.

And don’t you take Cialis ? You can temporarily increase dose.


#358

I do take cialis. I might try that. Wouldnt cardio lower your blood pressure as well?


#359

Give us some numbers …


#360

I don’t have knowledge on this so I wont comment.


#361

Most Ive read points to yes.


#362

You should be around or below 120/80. 130/80 is acceptable. Anything over, you need to pay close attention. 140/90 is hypertension.


#363

@alldayeveryday you still take Cialis 2x a day?

I take 5mg at once around 1pm. It seems like I yawn for a short time after 1 hour of taking it.

I wonder if I should take at night.
Thoughts man?


#364

@alphagunner I took it earlier and it came back 130 over 80. I sat down and did it again. Got 118 over 70.